IJPAM: Volume 95, No. 2 (2014)

SINGULAR CURVES OVER A FINITE
FIELD AND WITH MANY POINTS

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. Recently Fukasawa, Homma and Kim introduced and studied certain projective singular curves over $\mathbb {F}_q$ with many extremal properties. Here we extend their definition to more general non-rational curves.

Received: April 21, 2014

AMS Subject Classification: 14G05, 14G10, 14G15, 14H99

Key Words and Phrases: singular curve, finite field, rational point

Download paper from here.




DOI: 10.12732/ijpam.v95i2.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 2
Pages: 223 - 232


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).